# SDR HALA2010031200101

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 14,063 hours, 34,272 cycles
- System (JASC): 3160 · Central Display
- Part: Via
- Part number: 4081570909
- Part serial: 02394003
- Condition: Failed
- Location: Nr 2
- Part time: 12,552 hours, 30,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB -  FUEL QTY SYS FAIL, AIR DATA 1 FAIL, BLEED AIR L FAIL APU FAULT, PCU FAULT, GPWS FAIL SEL CABIN PRESS MAN, GPSY FAIL, LT AIR SENS FAIL DISPLAYED.  TROUBLESHOT SYSTEMS AND FOUND NR 2 VIA CAUSING ASSOCIATED FAILS.  REMOVED AND REPLACED NR 2 VIA PER AMM 31-43-01.  OPS CK OK FOR SERVICE.
